# SDR 2007UALA05228

- Difficulty date: December 23, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N493UA
- Make and model: Airbus A320-232
- Aircraft serial: 1821
- Aircraft time: 18,243 hours, 8,101 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Part number: D9231026600060
- Condition: Leaking
- Location: Crew O2
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPT OXYGEN MASK - PRESS TO TEST AND RESET- BUTTON NOT TESTING OK.  LEAKING REGULATOR AT BOX.  REPLACED O2 BOX AT CAPT POSITION.  TESTED NORMALLY.
